Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zetia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-06-2005, 05:00 AM
Grace
Guest
 
Posts: n/a
Default muscle cramps

I have been on different statins and all have caused leg cramps. The last was Lipitor 1/4 of 10 mg. with Zetia. Still experienced very bad leg cramps. Discontiued both. after month dr told me to just take Zetia. In about three weeks expierienced the same with Zetia. Have stopped taking Zetia two weeks ago. the leg cramps have stopped. I am reluctant to take Zetia or any other Statin again. I am sure when I see my dr. he will be not be happy with this.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
cramps jean Ortho Tri-Cyclen 0 01-14-2008 01:07 AM
leg cramps Ruth Zetia 7 01-14-2008 01:06 AM
severe leg cramps Janet Zetia 0 12-03-2005 06:00 AM
Severe leg cramps Joni Zetia 0 07-06-2005 05:00 AM
Leg Cramps Anonymous Avelox 0 05-25-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:40 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.